Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 12, NWS Jackson, KY

April 10, 20096 counties in Kentucky

NWS Jackson, KY issued this tornado warning at Apr 10, 2009, 4:13 PM EDT for 6 counties in Kentucky. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 4:13 PM EDT (20:13 UTC)
Expired
Apr 10, 2009, 4:45 PM EDT
In force
32 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Estill County, KY, Lee County, KY, Menifee County, KY, Morgan County, KY, Powell County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:22 PM EDTHAIL 1.75Slade, KYGOLF BALL SIZED HAIL REPORTED AT NATURAL BRIDGE.
Apr 10, 4:25 PM EDTHAIL 1.5Koomer Ridge Campground, KYMARBLE SIZE HAIL STARTED AT APPROXIMATELY 415 PM...AND LASTED FOR 10 MINUTES. PING PONG BALL SIZE HAIL BEGAN AT 425 PM...AND CAUSED DENTS IN A CAR. THE PING PONG BALL SIZE HAIL LASTED FOR ONE MINUTE. THE HAIL WAS 5 TO 6 INCHES DEEP IN DRAINAGE DITCHES BY THE T
Apr 10, 4:31 PM EDTHAIL 0.88Pomeroyton, KYNICKEL-SIZED HAIL WAS REPOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 2:51 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 465 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
465 m²/s²
0-3 km storm-relative helicity
808 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KJKL 102013
TORJKL
KYC065-129-165-175-197-237-102045-
/O.NEW.KJKL.TO.W.0012.090410T2013Z-090410T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME EAST CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  EASTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  NORTH CENTRAL LEE COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHWESTERN MORGAN COUNTY IN SOUTHEAST KENTUCKY...
  NORTHWESTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 445 PM EDT

* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STANDING
  ROCK...OR 9 MILES WEST OF CAMPTON...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOOTH...
  CALABOOSE...
  FAGAN...
  FIXER...
  GLENCAIRN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382
TIME...MOT...LOC 2013Z 216DEG 21KT 3774 8371

$$

SCHOETTMER
2 follow-up statements
000 
WWUS53 KJKL 102026
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
426 PM EDT FRI APR 10 2009

KYC065-129-165-175-197-237-102045-
/O.CON.KJKL.TO.W.0012.000000T0000Z-090410T2045Z/
MORGAN KY-MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY-
426 PM EDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH
CENTRAL LEE...EXTREME EAST CENTRAL ESTILL...NORTHWESTERN WOLFE...
SOUTHEASTERN POWELL...SOUTHERN MENIFEE AND SOUTHWESTERN MORGAN
COUNTIES...

AT 423 PM EDT...TRAINED WEATHER SPOTTERS REPORTED SEEING A WALL 
CLOUD NEAR CAMPTON MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAYSTACK...RED RIVER GORGE...CALABOOSE...FAGAN...GOSNEYVILLE...
TABOR...VALERIA...TOLIVER...POMEROYTON...MARIBA...STOLL...MAYTOWN AND
MURPHYFORK

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382
TIME...MOT...LOC 2024Z 221DEG 22KT 3779 8362

$$

RICHEY
000 
WWUS53 KJKL 102041
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
441 PM EDT FRI APR 10 2009

KYC065-129-165-175-197-237-102051-
/O.EXP.KJKL.TO.W.0012.000000T0000Z-090410T2045Z/
MORGAN KY-MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY-
441 PM EDT FRI APR 10 2009

...THE TORNADO WARNING FOR NORTH CENTRAL LEE...EXTREME EAST CENTRAL
ESTILL...NORTHWESTERN WOLFE...SOUTHEASTERN POWELL...SOUTHERN MENIFEE
AND SOUTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 445 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3796 8369 3785 8338 3765 8368 3774 8382
TIME...MOT...LOC 2041Z 221DEG 22KT 3787 8353

$$

RICHEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:50 PM EDT, 23 minutes earlier.

Area forecast discussion, Apr 10, 3:50 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
350 PM EDT FRI APR 10 2009

.SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...UPDATED

19Z SFC ANALYSIS SHOWS THE COMPLEX LOW AND FRONTAL STRUCTURE THROUGH
THE LOWER OHIO VALLEY. THIS IS SPAWNING ALL SORTS OF SEVERE
THUNDERSTORMS AND POTENTIAL TORNADOES THROUGH KENTUCKY...JUST NOW
AFFECTING THE WESTERN PORTION OF OUR CWA. PLENTY OF INSTABILITY...
THANKS TO THE EARLIER BREAKS IN THE CLOUDS...WILL COMBINE WITH THE
VERTICAL DIRECTIONAL WIND SHEAR TO CONTINUE THE TORNADO AND SEVERE
THREAT WELL INTO THE EVENING. ACCORDINGLY...THE NATIONAL WEATHER
SERVICE HAS ISSUED A TORNADO WATCH THROUGH 10 PM EDT. AN ADDED
THREAT WILL BE TRAINING OF SUPERCELLS AND HEAVY TO EXCESSIVE
RAINFALL...ESPECIALLY CONSIDERING THE COOLING CLOUD TOPS AND THE
CONVERGENCE OF WELL ORGANIZED STORM CLUSTERS. AS A RESULT...WILL
ISSUE A FLASH FLOOD WATCH THROUGH MIDNIGHT EDT. THE THUNDERSTORMS ARE
EXPECTED TO SETTLE DOWN AND COME TO AN END LATER THIS EVENING FROM
SOUTHWEST TO NORTHEAST WITH SHOWERS ENDING A BIT AFTER THE STORMS DO.

THE CLOUDS WILL EVENTUALLY BREAK UP DURING THE DAY SATURDAY WITH
RETURNING SUNSHINE AND DRIER CONDITIONS...BUT COOLER AS WELL. CLEAR
SKIES AND LIGHT WINDS SATURDAY NIGHT WILL LEAD TO A CHILL NIGHT WITH
FROST A POSSIBILITY AND EVEN A COUPLE OF HOURS OF FREEZING POSSIBLE
IN THE DEEPEST VALLEYS BY SUNDAY MORNING. FOR NOW WILL LEAVE IT AS A
MENTION IN THE ZONES AND HWO AS WE HAVE ENOUGH GOING ON THIS
EVENING.

.LONG TERM.../SUNDAY THROUGH FRIDAY/...UPDATED

MODELS (GFS/CANADIAN/ECMWF) SHOW DECENT AGREEMENT FOR THE NEXT
SYSTEM DUE TO ARRIVE IN EAST KY EARLY MON THOUGH NOGAPS IS A LITTLE
SLOWER. 12Z OPERATIONAL GFS PROGRESSION FOR THE SYSTEM REMAINS
SLIGHTLY ON THE SLOW SIDE RELATIVE TO MOST OF ITS ENSEMBLE MEMBERS.
BUT THIS IS PROBABLY THE BETTER CHOICE AS THE DOWNSTREAM RIDGE WILL
HOLD IT BACK AND KEEP IT A CLOSED LOW A BIT LONGER THAN OPENING IT
TO A WAVE. THE 12Z RUN SPREAD QPF THROUGH THE JKL CWA LATE SUN NIGHT
(FASTER THAN 00Z AND 06Z RUNS) SO DID NOT BACK OFF ON POPS THAT
NIGHT. THE LOW CENTER BECOMES ALMOST VERTICALLY STACKED AND
PROGRESSES EASTWARD VERY SLOWLY RESULTING IN A PROLONGED CHANCE OF
SHOWERS... POSSIBLY INTO WED. THE NEXT SYSTEM TO FOLLOW BY LATE NEXT
WEEK SHOWS WIDE DISPERSION IN SOLUTIONS. ECMWF IS MUCH SLOWER AND
MORE AMPLIFIED BUT WILL NOT FAVOR IT OVER GFS THIS FAR OUT. VERY
LITTLE ADJUSTMENT REQUIRED FOR TEMPERATURES.

&&

.AVIATION.../18Z TO 18Z/

PARTIALLY CLEAR SKIES WILL GIVE WAY TO DEVELOPING THUNDERSTORMS LATE
THIS AFTERNOON AND EARLY THIS EVENING. WITH THE SCATTERED CONVECTION
CIGS AND VIS WILL FALL INTO THE MVFR CATEGORY. MORE ORGANIZED...
LINEAR...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CROSS THE
AREA FROM 21 THROUGH 24Z. HAVE TIMED THESE THROUGH WITH A PREVAILING
AND TEMPO GROUP...EXPECTING VIS TO FALL TO IFR DURING THE WORST OF
THEM AS WELL AS VARIABLE WIND GUSTS OF 30 35 KTS. FOLLOWING THE
STORMS THE SHOWERS WILL END LATE THIS EVENING WITH CIGS REMAINING
DOWN IN THE MVFR CATEGORY THROUGH 12 TO 14Z BEFORE SCATTERING OUT.
WINDS WILL BE BREEZY FROM THE SOUTHEAST INITIALLY AND THEN GRADUALLY
PICK UP AND SWITCH TO THE SOUTHWEST AHEAD OF THE MAIN STORMS
ASSOCIATED WITH FROPA. FOLLOWING THIS...THEY SLOW AND SWING TO THE
NORTHWEST...AND LATER NORTH DURING THE DAY SATURDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...GREIF
LONG TERM...GV
AVIATION...GREIF
Hazardous weather outlook, Apr 10, 3:15 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
315 PM EDT FRI APR 10 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112215-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
315 PM EDT FRI APR 10 2009

...TORNADO WATCH 133 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND INTO THE EVENING. DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS...BUT
DUE TO THE TWISTING OF THE WINDS IN THE LOWER ATMOSPHERE...A FEW
TORNADOES WILL ALSO BE A DISTINCT POSSIBILITY. THE THUNDERSTORMS
SHOULD BE COMING TO AN END AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING AS TEMPERATURES
FALL INTO THE LOWER AND MID 30S IN MOST LOCATIONS. FREEZING
TEMPERATURES WILL ALSO BE POSSIBLE FOR A FEW HOURS IN THE MOST
SHELTERED VALLEYS EARLY SUNDAY MORNING.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER OR
FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON.

JJ/GREIF

In the hours before

Local storm report, Apr 10, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     FUNNEL CLOUD     5 NE IRVINE             37.75N 83.90W
04/10/2009                   ESTILL             KY   LAW ENFORCEMENT

            FUNNEL REPORTED AROUND NEW FOX ROAD AND WALTERS RIDGE
            AREA.

&&

DSTAMPER
Local storm report, Apr 10, 3:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
349 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     3 N STANTON             37.89N 83.86W
04/10/2009                   POWELL             KY   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED ON MORRIS FORK.

&&

DSTAMPER
Local storm report, Apr 10, 4:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     DENSE FOG        CLAY CITY               37.86N 83.93W
04/10/2009                   POWELL             KY   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
            WESTBEND.

&&

DSTAMPER
Local storm report, Apr 10, 4:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FUNNEL CLOUD     CLAY CITY               37.86N 83.93W
04/10/2009                   POWELL             KY   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND
            WESTBEND.

&&

DSTAMPER
Local storm report, Apr 10, 4:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TORNADO          EUBANK                  37.28N 84.65W
04/10/2009                   PULASKI            KY   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED SEEING A TORNADO AT EUBANK.

&&

DSTAMPER
Local storm report, Apr 10, 4:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     6 E EUBANK              37.28N 84.55W
04/10/2009                   PULASKI            KY   PUBLIC

            TRAILER BLOWN OVER. SEVERAL TREES AND POWER LINE DOWN.
            TREES AND POWER LINES DOWN IN THE WOODSTOCK AREA.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:40 PM EDTSevere Thunderstorm WarningJKLPulaski50 min
Apr 10, 2:48 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Menifee, Morgan, Rowan27 min
Apr 10, 3:18 PM EDTTornado WarningJKLEstill, Jackson, Pulaski, Rockcastle27 min
Apr 10, 3:40 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Menifee, Montgomery, Powell50 min
Apr 10, 3:54 PM EDTTornado WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Powell36 min
Apr 10, 4:03 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Morgan, Powell, Wolfe42 min
Apr 10, 4:25 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more5 hr
Apr 10, 4:29 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more31 min
Apr 10, 4:38 PM EDTFlash Flood WarningJKLBath, Montgomery3 hr
Apr 10, 4:39 PM EDTTornado WarningJKLMagoffin, Menifee, Morgan, Rowan, Wolfe36 min
Apr 10, 4:41 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more49 min
Apr 10, 4:52 PM EDTSevere Thunderstorm WarningJKLBreathitt, Elliott, Floyd, Johnson, Magoffin, Menifee and 2 more38 min
Apr 10, 4:57 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Leslie48 min
Apr 10, 5:09 PM EDTAreal Flood AdvisoryJKLElliott, Estill, Fleming, Lee, Menifee, Morgan and 3 more4 hr
Apr 10, 5:28 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Martin, Morgan47 min
Apr 10, 6:09 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin, Pike51 min
Apr 10, 6:27 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike48 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.